# SDR DALA2025101507544

- Difficulty date: October 8, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 17,349 hours, 2,028 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY COFFEE MAKER CIRCUIT BREAKER TRIPPED MID FLIGHT. F/A SAW A FLASH AND BRIEFLY SMELLED AN ELECTRICAL ODOR. C/B WAS NOT RESET. GALLEY 404 COFFEE MAKER G2A33A. C/B # GAIN 3 15A. R & R MID GALLEY COFFEE MAKER LOC G2A33A PER A350 AMM 25-36-51. OPS CK GOOD. ALL "NO GO ODI PREV" STEPS FOLLOWED REF LOG 1240790 . OK FOR SVC. (LP# 7368468)
